RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 140, Number 3, Pages 525–528 (Mi dan25541)  

MATHEMATICS

The absolute minimum of functionals on a set of functions with bounded derivative

V. F. Krotov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (381 kB)

Bibliographic databases:
Presented: Л. С. Понтрягин
Received: 08.05.1961

Citation: V. F. Krotov, “The absolute minimum of functionals on a set of functions with bounded derivative”, Dokl. Akad. Nauk SSSR, 140:3 (1961), 525–528

Citation in format AMSBIB
\Bibitem{Kro61}
\by V.~F.~Krotov
\paper The absolute minimum of functionals on a set of functions with bounded derivative
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 140
\issue 3
\pages 525--528
\mathnet{http://mi.mathnet.ru/dan25541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0137016}
\zmath{https://zbmath.org/?q=an:0107.31302}


Linking options:
  • http://mi.mathnet.ru/eng/dan25541
  • http://mi.mathnet.ru/eng/dan/v140/i3/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019